# SDR VNAA202509250009

- Difficulty date: July 31, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fairing
- Part number: AV67023172
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ASSY, LOWER VISOR (LH) 326CL WITHIN 2016.46 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.  FAIRING ASSY, LOWER VISOR (LH) 326CL WAS REPLACED BY NEW FAIRNG PER EA 55-2025-0035 REV -- SECCTION III STEP 1 AND ELONGATED HOLE TO LHS H-STAB LOWER VISOR TEE WAS REPAIRED PER 670-55-11-424 REV.--
